# SDR 2023F00219

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: General aviation
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Engine: Ge CF680C2B6
- Engine time: 113,930 hours, 19,426 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drive Shaft
- Part number: 9372M84P02
- Condition: Grooved
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO END OF LEASE AND TRANSPORTED TO ENGINE SERVICE FACILITY FOR OVERHAUL. ACCORDING TO THE ENGINE TEARDOWN REPORT A LINE INSPECTOR FOUND A BOLT BETWEEN THE RADIAL DRIVE SHAFT (RDS) AND THE FAN FRAME. THE BOLT HAS CAUSED MAJOR DAMAGE TO THE RDS DURING ENGINE OPERATION. THE DAMAGE IS A GROOVE, APPROX. 4,25 MM DEEP. THE INVESTIGATION IS ON-GOING, BUT IT IS APPEARS TO BE A DOD. PLEASE CONTACT JHUTTU@GATELESIS OR ILOUKKOLA@GATELESIS.COM FOR FURTHER INFORMATION.
